# SDR 07FDEA04582

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY AREA RIB ANGLE AT STATION XOS 584 FOUND   CRACKED.    10-29-07    REMOVED CRACKED RIB ANGLE (FORMER) AS PER SRM 51-31-01 VOLUME II AND FABRICATED FORMER AS PER DOUGLAS DRAWING ARB2931 AND INSTALLED FORMER AT LEFT HAND WING LEADING EDGE CAVITY AREA AT XOS 584 AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
